MathSciNet Relay Station
MathSciNet bibliographic data
MR307688 90B99 (68A10)
McVitie, D. G.; Wilson, L. B. The stable marriage problem. Comm. ACM 14 (1971), 486–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement